# SDR DXTA2025120105882

- Difficulty date: November 28, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N132QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 60137
- Aircraft time: 827 hours, 427 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Condition: Faulted
- Location: Brake Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE BRAKE 50% DEGRADED & AUTO BRAKE FAIL AMBER CAS MESSAGE CAME ON SHORTLY AFTER GEAR EXTENSION.  INTERROGATED OMD DATA FOR FAULTS AND SENT BRAKE SYS OMS DOWNLOADS TO MCC FOR REVIEW. INTERROGATED OMD DATA FOR FAULTS & SENT FAULT MESSAGE OMS DOWNLOADS TO MCC FOR REVIEW.  R&R OTBD BRAKE SHUTOFF VALVE CONDITION: OVERHAULED IAW AMM 32-43-25. BLED & LEAK CHECKED NR 2 HYD SYS IAW AMM 29-10-00. OPS CHKD GOOD.
